Alert archive / Delaware / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 26, 2016, 12:31 AM EDT for Sussex County, Delaware. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2016, 12:31 AM EDT (04:31 UTC)
- Expired
- Jul 26, 2016, 1:15 AM EDT
- In force
- 44 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 33 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1099 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1518 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 8.6
The text
As transmitted.
528 WWUS81 KPHI 260431 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1231 AM EDT TUE JUL 26 2016 DEZ003-004-260515- DELAWARE BEACHES-INLAND SUSSEX- 1231 AM EDT TUE JUL 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX COUNTY... AT 1230 AM EDT...A STRONG THUNDERSTORM WAS OVER SYCAMORE...OR 10 MILES SOUTHWEST OF GEORGETOWN...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SEAFORD...MILLSBORO...LAUREL...SELBYVILLE...DAGSBORO...GUMBORO... SYCAMORE...BLADES...FRANKFORD AND BETHEL. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3845 7555 3857 7569 3871 7554 3845 7505 TIME...MOT...LOC 0430Z 310DEG 23KT 3860 7555 $$ MANNING
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 25, 9:27 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 25, 9:27 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 927 PM EDT MON JUL 25 2016 .SYNOPSIS... A cold front will approach from the west and move through the region early Tuesday morning, before stalling near or just to the south of our area. This front will gradually lift north by the end of the week with areas of low pressure developing along this boundary. && .NEAR TERM /THROUGH TUESDAY/... THE REMAINING SVR WATCH WAS LOWERED A LITTLE WHILE AGO. ANY REMAINING TSTMS ACROSS THE AREA ARE NOT EXPECTED TO BE SEVERE. THE FRONT WILL REMAIN ACROSS THE DELMARVA OVERNIGHT AND SCT SHOWERS WILL CONTINUE FOR THE NEXT FEW HOURS. POPS GENERALLY DECREASE THROUGH THE NIGHT. PATCHY FOG IS POSSIBLE OVERNIGHT. SLOW CLEARING FROM NW POSSIBLE LATE. && .SHORT TERM /TUESDAY NIGHT/... The cold front is expected to slow down as it moves southward through the Delmarva early Tuesday morning. There is still uncertainty regarding how quickly the front pushes southward. Fronts tend to get hung up in the Delmarva this time of year and in this pattern with zonal steering flow aloft. Added a chance for showers and storms during the afternoon hours across the southern half of DE and adjacent eastern MD with the front likely nearby. Unfortunately, we won't get much of a break from the heat tomorrow as post-frontal CAA progged to be minimal. Forecast highs are in the low to mid 90s across most of the area (except cooler in the higher terrain of northeast PA/northwest NJ and along the coast). However, it will be noticeably less humid across eastern PA and central/northern NJ with dewpoints in the upper 50s and lower 60s. Farther south, where the front gets hung up, dewpoints will still be in the upper 60s and lower 70s. Afternoon heat indices should peak near 100F in the Delmarva. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... The medium range models are in good agreement keeping high pwat air just to our south as a sfc boundary stalls in the southern portion of the forecast area. Higher humidity values and a slight chance for storms will continue near the Delmarva. Heat index values in the mid 90s are still expected from Philadelphia southward. In response to an approaching shortwave, heights build on Thursday and 1000-850mb thicknesses increase resulting in temps climbing a couple of degrees warmer compared to Wednesday, with heat index values in the mid to upper 90s. As higher pwat air returns...and shortwave energy moves through the region...widely scattered to scattered storms also return Thursday. The ECMWF/GFS/Canadian models are coming into better agreement developing a broad upper trof over the eastern U.S. into the weekend...bringing temperatures down closer to normal values for late July/early August. With pwat values still 1.5-2.0" through Monday, and weak shortwaves moving through the upper trof axis, daily afternoon and evening showers and storms will be possible through the remainder of the long term period. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Overnight...Behind the evening showers and storms, winds will shift more to the west, slightly northwest, but remain under 10 knots. Patchy fog will develop in the more prone areas as winds go light and skies largely clear. Tuesday...Patchy fog early, clearing by around 15Z. Then VFR conditions expected for the remainder of the day. Westerly winds around 10 to 12 knots through the afternoon. Outlook... Tuesday night through Friday...Mainly VFR conditions expected. Scattered showers and thunderstorms Thursday and Friday, with MVFR/IFR conditions possible at times. && .MARINE... Winds and seas will be just below small craft advisory criteria through tomorrow. South wind gusts to 20 knots will continue to occur through this evening. Seas will increase from 2 to 3 feet to 4 feet in our coastal waters. Stronger thunderstorms developing on land this afternoon could threaten the waters this evening. Locally strong winds and higher seas are possible with these storms. Outlook... Tuesday night through Friday...Sub-advisory conditions are expected to continue on the area waters through much of the week. Expect higher winds and waves in and near scattered showers and thunderstorms that become more likely at the end of the week. Rip Currents...A moderate risk for rip currents continues through thE NIGHT. Tuesday through the most of the week: with the Atlantic Basin continuing quiet tropically, unless we get a strong onshore flow...RC risk this coming week should be generally low. Tstms and pockets of chilly upwelling water may the greater concerns. There is some sign of colder upwelling along the coasts this evening. && .CLIMATE... As of 3 PM EDT, the temp at PHL was 96 which has tied the record high for this date. ABE was 95, also tying a record high, and ILG was 96. This also has tied the record for this date. The last time the temperature reached or exceeded 98F at PHL was three years ago on July 18, 2013. The last 100-degree day at PHL occurred four years ago on July 18, 2012. Record high temperatures for Today through Thursday are below. Site 25th 26th 27th 28th ---- ---- ---- ---- ---- PHL... 96-1899 101-1892 101-1940 100-1941 ABE... 95-1999 98-1940 98-1955 97-1949 ACY... 99-2010 96-2011 99-2005 98-1999 ILG... 96-1987 99-1894 100-1894 101-1894 TTN... 97-1999 99-1892 100-1894 101-1894 GED... 99-2010 97-2012 98-2005 99-1949 RDG... 96-1999 99-1940 98-1955 99-1941 MPO... 90-1999 89-1949 91-1955 93-1949 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...99 Near Term...O'Hara Short Term...Klein Long Term...99 Aviation...O'Hara/Meola Marine...O'Hara/Meola Climate...Staff
Hazardous weather outlook, Jul 26, 12:20 AM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1220 AM EDT TUE JUL 26 2016 DEZ001-MDZ008-012-015-NJZ001-007>010-012>027-PAZ054-055-060>062-070- 071-101>106-270430- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1220 AM EDT TUE JUL 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ019-020-270430- KENT-INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE- 1220 AM EDT TUE JUL 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>453-270430- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 1220 AM EDT TUE JUL 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ454-455-270430- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1220 AM EDT TUE JUL 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 25, 10:34 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1034 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FLASH FLOOD BENSALEM 40.11N 74.94W
07/25/2016 BUCKS PA TRAINED SPOTTER
STATION AVENUE UNDERPASS AT INTERSTATE 95 RAPIDLY
FLOODED WITH A SEPTA BUS STUCK IN THE FLOOD WATERS. FAST
MOVING WATER IN THE BACK OF THE CORNWALL APARTMENTS.
&&
EVENT NUMBER PHI1601565
GORSELocal storm report, Jul 25, 10:38 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1038 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 6 SE HAMMONTON 39.55N 74.73W
07/25/2016 M44 MPH ATLANTIC NJ NJWXNET
&&
EVENT NUMBER PHI1601566
GORSELocal storm report, Jul 25, 10:43 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1043 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 7 SW FRICKS 40.24N 75.34W
07/25/2016 M0.75 INCH MONTGOMERY PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1601567
GORSELocal storm report, Jul 25, 10:52 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG BUSHKILL TWP 40.79N 75.34W
07/25/2016 NORTHAMPTON PA SOCIAL MEDIA
SOME TREES DOWN. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1601568
GORSELocal storm report, Jul 25, 10:53 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST BATH 40.73N 75.39W
07/25/2016 M62 MPH NORTHAMPTON PA SOCIAL MEDIA
0420 PM TSTM WND GST S BATH 40.73N 75.39W
07/25/2016 M68 MPH NORTHAMPTON PA SOCIAL MEDIA
0428 PM TSTM WND DMG JAMISON 40.25N 75.09W
07/25/2016 BUCKS PA SOCIAL MEDIA
TREE DOWN ALONG THE SIDE OF A HOUSE
0430 PM TSTM WND DMG BUSHKILL TWP 40.79N 75.34W
07/25/2016 NORTHAMPTON PA SOCIAL MEDIA
SOME TREES DOWN. TIME ESTIMATED FROM RADAR.
0439 PM TSTM WND GST NEWBURG 40.70N 75.33W
07/25/2016 M52 MPH NORTHAMPTON PA MESONET
0445 PM TSTM WND DMG WEST AMWELL TWP 40.36N 74.90W
07/25/2016 HUNTERDON NJ SOCIAL MEDIA
NUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR.
0453 PM TSTM WND DMG HOPEWELL TWP 40.35N 74.78W
07/25/2016 MERCER NJ SOCIAL MEDIA
TREES DOWN. TIME ESTIMATED FROM RADAR.
0455 PM TSTM WND DMG MILFORD 40.57N 75.09W
07/25/2016 HUNTERDON NJ COUNTY OFFICIAL
COUNTY COMMUNICATIONS NOTED NUMEROUS TREE DAMAGE ACROSS
THE COUNTY ALONG WITH DOWNED POLES.
0455 PM TSTM WND DMG EAST AMWELL TWP 40.45N 74.81W
07/25/2016 HUNTERDON NJ SOCIAL MEDIA
MULTIPLE TREES DOWN
0510 PM TSTM WND GST FLEMINGTON 40.51N 74.86W
07/25/2016 E50 MPH HUNTERDON NJ CO-OP OBSERVER
0515 PM TSTM WND DMG READINGTON 40.57N 74.74W
07/25/2016 HUNTERDON NJ PUBLIC
NUMEROUS TREES DOWN.
0520 PM TSTM WND GST 1 E NORTH BRANCH 40.60N 74.65W
07/25/2016 M45 MPH SOMERSET NJ TRAINED SPOTTER
0532 PM TSTM WND DMG SOUTH BOUND BROOK 40.55N 74.53W
07/25/2016 SOMERSET NJ TRAINED SPOTTER
A FEW TREES UPROOTED. TIME ESTIMATED BY RADAR.
0538 PM TSTM WND DMG HIGHLAND PARK 40.50N 74.43W
07/25/2016 MIDDLESEX NJ TRAINED SPOTTER
MULTIPLE TREES DOWN
0540 PM TSTM WND DMG STILLWATER TWP 41.07N 74.89W
07/25/2016 SUSSEX NJ SOCIAL MEDIA
LARGE TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.
0545 PM TSTM WND GST 4 SW WANTAGE 41.20N 74.61W
07/25/2016 E50 MPH SUSSEX NJ NWS EMPLOYEE
0545 PM TSTM WND DMG OLD BRIDGE 40.41N 74.37W
07/25/2016 MIDDLESEX NJ TRAINED SPOTTER
TREES DOWN. POWER OUTAGES. TIME ESTIMATED FROM RADAR.
0555 PM HAIL TOWAMENCIN TWP 40.24N 75.33W
07/25/2016 M0.75 INCH MONTGOMERY PA SOCIAL MEDIA
0556 PM TSTM WND GST PORT MONMOUTH 40.43N 74.10W
07/25/2016 M58 MPH MONMOUTH NJ WEATHER FLOW
0559 PM TSTM WND GST TRENTON AIRPORT 40.29N 74.82W
07/25/2016 M56 MPH MERCER NJ ASOS
0559 PM HAIL TOWAMENCIN TWP 40.24N 75.33W
07/25/2016 M0.70 INCH MONTGOMERY PA SOCIAL MEDIA
0600 PM HAIL COATESVILLE 39.98N 75.82W
07/25/2016 M1.00 INCH CHESTER PA TRAINED SPOTTER
0600 PM FLOOD SOUTH BOUND BROOK 40.55N 74.53W
07/25/2016 SOMERSET NJ TRAINED SPOTTER
SEVERAL STRANDED CARS IN FLOODED ROADWAYS NEAR SOUTH
BOUND BROOK AND PISCATAWAY.
0602 PM HAIL 1 S LANSDALE 40.23N 75.28W
07/25/2016 E1.00 INCH MONTGOMERY PA TRAINED SPOTTER
0610 PM HAIL 7 SW FRICKS 40.24N 75.34W
07/25/2016 M0.75 INCH MONTGOMERY PA TRAINED SPOTTER
0641 PM TSTM WND GST NE PHILADELPHIA AIRPORT 40.08N 75.01W
07/25/2016 M46 MPH PHILADELPHIA PA ASOS
0650 PM TSTM WND DMG DELRAN TWP 40.01N 74.95W
07/25/2016 BURLINGTON NJ NWS EMPLOYEE
LARGE TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.
0653 PM TSTM WND DMG BURLINGTON TWP 40.06N 74.83W
07/25/2016 BURLINGTON NJ NWS EMPLOYEE
LARGE TREE DOWN AND BLOCKING INTERSECTION OF RANCOCAS
AND WOODLANE ROAD. TIME ESTIMATED FROM RADAR.
0710 PM TSTM WND GST MOUNT HOLLY WFO 40.01N 74.82W
07/25/2016 E50 MPH BURLINGTON NJ NWS OFFICE
0715 PM TSTM WND DMG MOORESTOWN 39.97N 74.94W
07/25/2016 BURLINGTON NJ TRAINED SPOTTER
LARGE TREE AND TREE LIMBS DOWN. TIME ESTIMATED FROM
RADAR.
0719 PM TSTM WND GST BLACKWOOD 39.80N 75.06W
07/25/2016 M51 MPH CAMDEN NJ AMATEUR RADIO
0720 PM FLASH FLOOD BENSALEM 40.11N 74.94W
07/25/2016 BUCKS PA TRAINED SPOTTER
STATION AVENUE UNDERPASS AT INTERSTATE 95 RAPIDLY
FLOODED WITH A SEPTA BUS STUCK IN THE FLOOD WATERS. FAST
MOVING WATER IN THE BACK OF THE CORNWALL APARTMENTS.
0735 PM FLASH FLOOD PHILADELPHIA 39.95N 75.16W
07/25/2016 PHILADELPHIA PA OTHER FEDERAL
FRANKFORD AND PENNYPACK CREEKS RAPIDLY ROSE ABOVE FLOOD
STAGE AND THEN RECEDED.
0800 PM TSTM WND GST 6 SE HAMMONTON 39.55N 74.73W
07/25/2016 M44 MPH ATLANTIC NJ NJWXNET
&&
EVENT NUMBER PHI1601545 PHI1601563 PHI1601538 PHI1601568 PHI1601548
PHI1601554 PHI1601556 PHI1601537 PHI1601539 PHI1601535 PHI1601550
PHI1601536 PHI1601543 PHI1601541 PHI1601558 PHI1601551 PHI1601560
PHI1601562 PHI1601546 PHI1601547 PHI1601549 PHI1601540 PHI1601544
PHI1601542 PHI1601567 PHI1601557 PHI1601552 PHI1601555 PHI1601553
PHI1601561 PHI1601559 PHI1601565 PHI1601564 PHI1601566
GORSESpecial weather statement, Jul 26, 12:31 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1231 AM EDT TUE JUL 26 2016 DEZ003-004-260515- DELAWARE BEACHES-INLAND SUSSEX- 1231 AM EDT TUE JUL 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX COUNTY... AT 1230 AM EDT...A STRONG THUNDERSTORM WAS OVER SYCAMORE...OR 10 MILES SOUTHWEST OF GEORGETOWN...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SEAFORD...MILLSBORO...LAUREL...SELBYVILLE...DAGSBORO...GUMBORO... SYCAMORE...BLADES...FRANKFORD AND BETHEL. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3845 7555 3857 7569 3871 7554 3845 7505 TIME...MOT...LOC 0430Z 310DEG 23KT 3860 7555 MANNING
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:03 PM EDT | Special Marine Warning | PHI | 87 min | |
| Jul 25, 8:40 PM EDT | Special Weather Statement | PHI | Salem | 35 min |
| Jul 25, 9:06 PM EDT | Special Weather Statement | PHI | Cecil | 24 min |
| Jul 26, 9:41 AM EDT | Heat Advisory | PHI | Caroline, Queen Anne's, Talbot | 9 hr |
Nearby
Special Weather Statements in Delaware, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.